# SDR P2EA99335

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C-CHECK, WEB CRACKED AT BS 178, LBL 10 INCHES, WL 235.  DEFECT SIZE, LENGTH .375 INCH.  REPAIRED BULKHEAD WEB AT BS 178 FROM LBL 7 TO LBL 17.5, BETWEEN WL 240 AND WL 230.5 PER SRM 53-10-11 FIG 1.  (M)
